# SDR DALA2015030401943

- Difficulty date: March 2, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 37,170 hours, 26,440 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL FIN ATTACH ANGLE HAS LONG CRACK IN RADIUS, NEAR FIN AFT SPAR.  REMOVED DAMAGE AND INSTALLED DOUBLER IAW PRI/ERA 533587-14, REV O.
